# SDR KPVA20075

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 43,997 hours, 59,798 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 69210
- Part serial: 982
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(PIREP) NOSE GEAR WOULD NOT EXTEND USING NORMAL HYDRAULIC SYSTEM.  GEAR EXTENSION USING ALTERNATE SYSTEM.  (MX) REMOVED AND REPLACED RELAYS 3261-K11 AND 6231-K7 IAW DHC-8 WD 32-30-00 PG 1 SHEET 4.  DID NOT SOLVE PROBLEM.  (MX) REMOVED AND REPLACED NOSE GEAR DOOR MECHANICAL SEQUENCE VALVE IAW DHC-8 MM 32-20-31 PAR 1 PG 201-202.  OPS CHECK AND LEAK CHECK GOOD.  PERFORM EXTENSION AND RETRACTION OPERATIONAL TEST OF LANDGING GEAR IAW DHC-8 MM 32-30-00 PAR 2 PG 203-206.  NO DEFECTS NOTED.  NOTE; POST MAINTENANCE CHECK FLIGHT (PMCF) GOOD.
